Sh:194

Bib entry
@article{Sh:194,
 author = {Aharoni, Ron and Nash-Williams, Crispin St. J. A. and Shelah, Saharon},
 title = {{A general criterion for the existence of transversals}},
 journal = {Proc. London Math. Soc. (3)},
 fjournal = {Proceedings of the London Mathematical Society. Third Series},
 volume = {47},
 number = {1},
 year = {1983},
 pages = {43--68},
 issn = {0024-6115},
 doi = {10.1112/plms/s3-47.1.43},
 mrclass = {04A20 (03E05 05A05)},
 mrnumber = {698927},
 mrreviewer = {E. C. Milner},
 doi = {10.1112/plms/s3-47.1.43}
}